Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
186 Doctors are Online

Red dots on chest, stomach problems, hemorrhoids, reddish urine, had hemochromotosis. Am I okay?

I have approximately 30 red dots on my chest for about a month. I have also been dealing with stomach problems for about 2 months (upset stomach, lack of appetite , hemeroids and reddish urine ). I also have been diagnosed with hemochromotosis. I was an exessive alcohol drinker and have recently cut down to drinking about 1/2 a pint of vodka everyother night.
Asked On : Mon, 21 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
thank you for using health care magic,
well your symptoms like red spots hemoroids lack of appetite etc are suggesting liver cirrhosis ( dysfunction of liver ) .. uaually it occurs due to heavy alcohol intake and you were chronic drinker plus hemochromatosis also helps in liver cirrhosis so you have two cause.. stop alcohol else condition will get worsen ..
consult near by MD physician .. do liver function test..take test for hemochromatosis to see your iron level like serum feretine or MRI to visualise liver
hope this helped you...take care
Answered: Tue, 16 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor